# SDR SWIA201540612

- Difficulty date: January 5, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON SERVICE DOOR INNER HANDLE.  PERFORMED BLENDOUT ON DAMAGE AREA ON SERVICE DOOR INNER DOOR HANDLE AT 2 SPOTS, SPOT A, REPORTED DEPTH IS 0.025", AFTER BLENDOUT REMAINING DEPTH IS 0.025", NO MATERIAL LOSS IN DEPTH. SPOT  B,  REPORTED DEPTH IS 0.015", AFTER BLENDOUT REMAINING DEPTH IS 0.015", NO MATERIAL LOSS IN DEPTH.  BOTH SPOTS FOUND TO BE WITHIN LIMITS IAW EA.
